MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15339-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Event or Problem Description
The event involved a primary plum set where it was reported the iv tubing was leaking immediately after priming/hanging new line on 4/23.It was stated multiple lines have leaked on the unit.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used, list #unknown, primary plum set w/ orange tubing.As received, no physical damage or other anomalies observed.There was some fluid residuals observed.The filter vent juncture was air leak tested with the cap closed, no leakage was observed.The filter vent was pressure tested with the vent cap open, leaking was observed.Confirmed customer complaint of tubing lines leaking.Probable cause is due to a loss of hydrophobic properties resulting from an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22078085
Report Number9615050-2025-00258
Device Sequence Number15631064
Product Code FPA
UDI-Device Identifier00887709102361
UDI-Public(01)00887709102361(17)280101(10)14205088
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15339-28
Device Lot Number14205088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANILLA TPN, CAPS.
Patient SexUnknown